# SDR SIMA20210125003

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 47,772 hours, 43,429 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEFLEY ON TAKEOFF AND INTERMITTENTLY IN FLIGHT AN ODD SMELL WOULD COME UP IN THE COCKPIT/CABIN SMELL WAS SIMILAR TO ELECTRICAL BURNING.  TRANSFERRED TO NRWC 611-DFW-03584.  C/A: R & R NR 1 RECIRCULATION FAN, PER AMM 21-22-05.  OPERATIONAL CHECK GOOD SWEE NRWC 611-DFW-03584 FOR ACTION TAKEN.
